Improving security of a chaotic encryption approach
Li, SJ, Mou, XQ and Cai, YL (2001) Improving security of a chaotic encryption approach Physics Letters. Section A: General, Atomic and Solid State Physics, 290 (3-4). 127 - 133. ISSN 0375-9601
PLA290(3-4).pdf - Accepted Version
Available under License : See the attached licence file.
E. Alvarez et al. presented a new chaotic encryption approach recently. But soon G. Alvarez et al. broke it with four cryptanalytic methods and found some other weaknesses. In this Letter we point out why the original scheme is so vulnerable to the proposed four attacks. The chief reasons are two essential defects existing in the original scheme. Based on such a fact, we present an improved encryption scheme to obtain higher security. The cryptographic properties of the improved scheme are studied theoretically and experimentally in detail.
|Divisions :||Faculty of Engineering and Physical Sciences > Computing Science|
|Identification Number :||10.1016/S0375-9601(01)00612-0|
|Related URLs :|
|Additional Information :||NOTICE: this is the author’s version of a work that was accepted for publication in Physics Letters A. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Physics Letters A, 290 (3-4), 2001, DOI 10.1016/S0375-9601(01)00612-0.|
|Depositing User :||Symplectic Elements|
|Date Deposited :||16 May 2012 21:04|
|Last Modified :||23 Sep 2013 19:26|
Actions (login required)
Downloads per month over past year